# SDR DALA2019121627334

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 610-646
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1398240) EXCESSIVE CORROSION ON LH SIDE PANEL BTW STA 610 TO 646. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 53-00-53 REP.2 (ET) (HFEC) WAS ACCOMPLISHED AFTER TRIM OUT AND NO CRACKS WERE FOUND PER B757-200 SRM 53-00-53-2R PAR. 4.C. & B757 NDTM PART 6, 51-00-19.
